# SDR CALA2018120702504

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 44,179 hours, 12,484 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2006420
- Condition: Damaged
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK NO 120 53-9953-8-0844) SHEAR TIE STA 580 BETWEEN S TRG OVERSIZES HOLE. REF VTSAA N/R 0033791. REMOVED DAMAGED SHEAR T/E FROM STA 580BETWEEN S-17L AND S-18L IA W B757-300 SRM 51-40-02 PARAG 4. LOCATED AND DRILLED NEW SHEAR T /E P/N 14ON2006V20 B NO. 0003391548 PO SAG1871205 IAW B757-300 S RM 51-40-05. INSTALLED NEW SHEAR T/E AT MAIN CABIN STA 580 BETWE EN S-17L AND S-18L IAW B575-300 SRM 51-40-02 AND DWG 143N1008 ADD EMP:V921635 1635 INSPECTED BY V919676. SAA PAPER NON-ROUTINE 0033791, WORK WAS ACCOMPLISHED BY MECH V92 THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST- INSPECTION COMPLETED AND ACCEPTED BY VT-SAA INSP V919676
